Jump to content
CrazyBoards.org

Bleeding gums and another embarresing problem


Recommended Posts

Hey guys so i've been on this cocktail of meds now for almost 1 solid month and since going back on largactil i've started getting bleeding dry gums. Is there anything i can do to stop this side effect i am only on a small dose and this med works so well!!!

 

Another problem i'm having is sexual dysfunction, it's started since i started back up on this medicine combo around the 2nd-3rd week in. The doctor is refusing viagra so does anyone know what med might be causing this problem also?

 

The side effects are starting to really suck on my meds and it's making me want to come off them again

 

I'm also on Artane for stiff muscles and that works but my muscles really ache too and that hasn't stopped also

Link to comment
Share on other sites

I recommend that you see a dentist as soon as possible. Bleeding gums could be a sign of a gum disease ... forgot what it is called. Also, you could ask the dentist about what could be done dry mouth. I know that they sell in the drug store artificial saliva that doesn't require a prescription, at least not here.

 

As to the other side effects, I think that you have to work with your doctors to minimize them. I don't know why your doctor is refusing Viagra unless you have some problem with your heart or that you take nitrates, but I'm sure that he has a reason. Perhaps he is worried about possible QT problems. I don't know and I'm just guessing... you should ask him. There are other things that could be done to minimize the side effects such as reducing your prolactin level, etc. Hang in there and keep complaining to your doctor. As they say, the squeaky wheel gets the oil.

 

Whatever you do, don't go off your meds. You are more stable now than we have seen in all the time you've been posting.

Edited by jt07
Link to comment
Share on other sites

Keep working with your care team to find the mix of meds that works best for you.

 

I know it sucks to have side effects. And sometimes the unpleasant truth is that we have to decide whether our sanity is more important than the side effects.

 

You will also probably see the side effects diminish as your body gets used to the mix. Every time you add or change a med, it creates a whole new chemical soup for your body to deal with. So it's unfortunately not just as simple as adding one med for one side effect. Adding a med for a side effect can create a cascade of other side effects.

 

ETA: If you're still working out really hard, it's possible that the source of your muscle soreness is related to that.

Link to comment
Share on other sites

 

I agree to see a dentist and get checked out.

 

 

Bleeding gums could be a sign of a gum disease ... forgot what it is called.

 

Periodontal disease.

 

It's only just started since i took my new cocktail of meds

 

 

That is a good reason to get it checked out sooner than later, so that you can prevent any damage that might happen.  The DR can stay on top of things.

Link to comment
Share on other sites

Well the doctor doesn't wanna touch any of my meds or add anything else, she is leaving it up to my PDOC on the 9th this month... until then i guess i gotta put up with sore mucles, bleeding gums and erectyle dysfunction......  :wall:

 

And they wonder why i come off my meds every time...  :angry:

Link to comment
Share on other sites

 

I agree to see a dentist and get checked out.

 

 

Bleeding gums could be a sign of a gum disease ... forgot what it is called.

 

Periodontal disease.

 

It's only just started since i took my new cocktail of meds

 

This is why you need to be checked out by a dentist. Meds tend to cause dry mouth which can aggravate gum disease.

Link to comment
Share on other sites

 

 

I agree to see a dentist and get checked out.

 

 

Bleeding gums could be a sign of a gum disease ... forgot what it is called.

 

Periodontal disease.

 

It's only just started since i took my new cocktail of meds

 

This is why you need to be checked out by a dentist. Meds tend to cause dry mouth which can aggravate gum disease.

 

 

Yes thankyou i will also check in with the dentist but it is more than likely the pdoc will just change my medication, if they go to trial me on a new anti psychotic they will more than likely put me in to hospital during the change over period

Link to comment
Share on other sites

You need to go to the dentist. Ask about sample products for dry mouth--Oasis and Biotene are two that come to mind. My dentist keeps a supply of samples--don't be scared to ask for samples or coupons. You might also want to ask about Rx toothpaste. I've got some that has a lot of fluoride. I'm to use it and then not rinse my mouth so that the fluoride has a chance to really get to the teeth.

 

Between now and when you can get in to see the dentist, FLOSS. A couple of times a day and be sure to brush a couple of times a day as well. I can't stress how much regular flossing helps. Good dental care is important but especially so if you have dry mouth because of meds. 

Link to comment
Share on other sites

As discussed in chat:

 

If you stop taking your AP then

 

I know that if I stop taking mine objects will be thrown/broken and I will probably chew on glass again. (...) It cuts my gums and that's why they bleed so much. Cuz of all the scarring of chewing glass
  • photo-thumb-9853.png?_r=1364749780WinterRosie
    Do you mind if I post that on your thread about bleeding gums?
  • photo-thumb-35578.jpg?_r=1388929623Puddles2009
  •  
    ok sure
To me that says that you really need to see someone who specializes in that. It's not really something that we can help you with.
Link to comment
Share on other sites

Whatever it's called, it's way over the top. You seemed to have left that important bit of information out. See your dentist and see your pdoc. Quit posting crap like this on the forums. You want to talk about stuff like this, put it in a blog.

 

Oh, and maybe try to find something else to do other than getting on CB and only give us part of the issue and then sit back and watch us all look like idiots when the suggestions have nothing at all to do with what is going on. This is getting old. Very old.

 

Guy, we're trying to work with you but you're making it increasingly difficult to do so. If I'm starting to get pissed about this behavior then I can guarantee you that others are already way beyond being pissed. 

Link to comment
Share on other sites

I dont understand how this is pissing everyone off when i am trying to get help i really dont it seems no matter what i do i annoy someone, it seems nothing i do is ever good enough everyone is always against me no matter how hard i try to change things. i really give up on pleasing others now it makes no difference there is always someone to put me straight back down

Edited by Puddles2009
Link to comment
Share on other sites

Wow. Just wow. Why in the world were you trying to suggest that your bleeding gums were a side effect of meds? I don't get it. Honestly, it looks like you are trying to make fools of us.

 

People take their time to try to advise you and you leave out the most important piece of information. Just wow.

 

ETA: This is why I'm suspicious of your motives for posting here. I can't shake the feeling that you are playing us for fools.

 

ETA yet again: <Redacted>

Edited by jt07
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...